# SDR HNAA2013061700348

- Difficulty date: June 17, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 43,065 hours, 51,791 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Intercostal
- Part number: 85411581101
- Condition: Cracked
- Location: Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER DOOR FWD HINGE INTERCOSTAL CRACKED.  R & R CENTER DOOR HINGE WITH NEW PARTS IAW SRM 51-42-05 AND SRM 51-42-45.
